# SDR SWAA2022100650218

- Difficulty date: September 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fwd Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEAM FLOOR STRUCTURE LOCATED BS986.5 LBL45 WL208.1 AT AFT GALLEY AREA 2022-486067 / [01] TOOL USED : DIGITAL CALIPER ; P/N 8647A42; S/N B22058408; DUE DATE: 27/AUG/23; DEPTH GAGES P/N 20915A21 S/N 009295 DUE DATE 06/JUL/23;[02] ET TOOL USED: PN: MIZ-21C ; SN: 769680; DUE DATE: 07-JUL-23;[03] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 210138003; CAL DUE DATE: 22-FEB-23.;[04] TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 03-DEC-22;[05] PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED BS986.5 ; LBL45 AND WL208.1 AT AFT GALLEY AREA I.A.W SRM 53-70-51-2R-6 REPAIR 6.SEE INDIVIDUAL SIGN OFFS BELOW.;[06] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
